# SDR JJBA20170629014

- Difficulty date: June 29, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL STRESS PANEL COUNTERSINKS HAVE PITTING.  REPAIRED IAW RD8-57-2674.
